MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ETHANOL GEN.2; ALCOHOL DEHYDROGENASE, SPECIFIC REAGENT FOR ETHANOL ENZYME METHOD

ROCHE DIAGNOSTICS ETHANOL GEN.2; ALCOHOL DEHYDROGENASE, SPECIFIC REAGENT FOR ETHANOL ENZYME METHOD
Catalog Number 03183777190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received a questionable etoh2 ethanol gen.2 (etoh2) result for one patient sample tested on a cobas 6000 c (501) module with serial number (b)(4).The initial result was reported outside of the laboratory.The result was questioned by the physician who stated that the result did not fit the patient's clinical picture.The reporter used a plasma and serum sample from the patient.On (b)(6) 2022, the initial result of the initial plasma sample from line 2 at 11:08 was 43.3 mg/dl.On (b)(6) 2022, the first repeat result of the initial plasma sample from line 2 at 5:08 was -1.7 mg/dl with a data flag.The second repeat result of the initial plasma sample from line 2 at 5:08 was 0.6 mg/dl with a data flag.The reporter stated that a reagent pack with a low volume of tests was used for these reruns.On (b)(6) 2022, the third repeat result of the initial plasma specimen at 8:57 from line 2 was 2.6 mg/dl.The initial result of a serum specimen at 8:57 from line 2 was 2.6 mg/dl.The reporter stated that he used a new reagent pack in line 2 for these tests.On (b)(6) 2022, the second repeat result of the serum specimen at 9:49 from line 1 was 0.0 mg/dl.The fourth repeat result of the initial plasma specimen at 9:49 from line 1 was -1.0 mg/dl with a data flag.The reporter stated that he used a new reagent pack in line 1 for these reruns.
 
Additional Manufacturer Narrative
The field service engineer (fse) checked the reagent probe alignment.The investigation is ongoing.
 
Additional Manufacturer Narrative
The qc data was within specifications.The alarm trace on (b)(6) 2022 did not indicate an issue.The reaction monitors of the reruns did not indicate an issue.No further issues were reported by the customer.  the investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ETHANOL GEN.2
Common Device Name
ALCOHOL DEHYDROGENASE, SPECIFIC REAGENT FOR ETHANOL ENZYME METHOD
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key14249270
Report Number1823260-2022-01221
Device Sequence Number20087466
Product Code DML
UDI-Device Identifier04015630918959
UDI-Public04015630918959
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K952839
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03183777190
Device Lot Number58433401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2022
Supplement Date Received by Manufacturer05/25/2022
Initial Report FDA Received Date04/29/2022
Supplement Report FDA Received Date06/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown